# SDR UPS07M50201

- Difficulty date: May 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING - I/B FLAP LWR SURFACE O/B SEGMENT SKIN TO BE REPLACED.  SKIN REMOVED PER SRM 51-31-01 V2R38.  NEW SKIN FAB USING MATL 2024T3-0. 040" TK PER DWGARB2444.  NEW SKIN HOLES DRILLED & REPROTECTED PER SRM 51-21-01V2R38.  OK TO INSTALL NEW SKIN.  NEW SKIN INSTALLED PER SRM 51-31-0 1V2R38.  RIGHT WING I/B FLAP O/B SEGMENT INSTALLED PER AMM20-50-02 R.55.
